Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Is it because of removal of copper T that my breasts have become tender and painful ?

Hi, I got my copper T removed about a week ago, after having it for a year and seven months. Four days later, I noticed my breasts became tender, a little painful and are producing milk. Does it have anything to do with the removal? I add bouts of vaginal infection during the time I had it on and I have one sex partner who is faithful to me. I am 30years old, I weigh 52, cant remember my height but I am medically fit
Asked On : Wed, 10 Aug 2011
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Thanks for query,
It has no relation with removal of copper T.
You might have some genital infection.
Go for ultra sound.
Get vaginal swab test done and go for treatment accordingly.
For your breast problem consult gynaec and get your breasts are examined thoroughly.
You may require Mammography.
Ok and bye.
Answered: Wed, 10 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor